Vol. 9, No. 4, 1959

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Tests for primality based on Sylvester’s cyclotomic numbers

Morgan Ward

Vol. 9 (1959), No. 4, 1269–1272
Mathematical Subject Classification
Primary: 10.00
Milestones
Received: 14 January 1959
Published: 1 December 1959
Authors
Morgan Ward